Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 57, Number 195
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Convergence estimates for product iterative methods with applications to domain decomposition
James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu PDF
Math. Comp. 57 (1991), 1-21
Convergence estimates for multigrid algorithms without regularity assumptions
James H. Bramble, Joseph E. Pasciak, Jun Ping Wang and Jinchao Xu PDF
Math. Comp. 57 (1991), 23-45
A globally uniformly convergent finite element method for a singularly perturbed elliptic problem in two dimensions
Eugene O’Riordan and Martin Stynes PDF
Math. Comp. 57 (1991), 47-62
A finite difference domain decomposition algorithm for numerical solution of the heat equation
Clint N. Dawson, Qiang Du and Todd F. Dupont PDF
Math. Comp. 57 (1991), 63-71
An adaptive finite element method for two-phase Stefan problems in two space dimensions. I. Stability and error estimates
R. H. Nochetto, M. Paolini and C. Verdi PDF
Math. Comp. 57 (1991), 73-108
Pseudospectral method for the “good” Boussinesq equation
J. de Frutos, T. Ortega and J. M. Sanz-Serna PDF
Math. Comp. 57 (1991), 109-122
Analysis and finite element approximation of optimal control problems for the stationary Navier-Stokes equations with distributed and Neumann controls
M. D. Gunzburger, L. Hou and T. P. Svobodny PDF
Math. Comp. 57 (1991), 123-151
Absorbing boundary conditions for the linearized Euler equations in $2$-D
Dietmar Kröner PDF
Math. Comp. 57 (1991), 153-167
Convergence of finite difference schemes for conservation laws in several space dimensions: the corrected antidiffusive flux approach
Frédéric Coquel and Philippe LeFloch PDF
Math. Comp. 57 (1991), 169-210
On a generalization of the resolvent condition in the Kreiss matrix theorem
H. W. J. Lenferink and M. N. Spijker PDF
Math. Comp. 57 (1991), 211-220
On the use of stability regions in the numerical analysis of initial value problems
H. W. J. Lenferink and M. N. Spijker PDF
Math. Comp. 57 (1991), 221-237
A finite difference formula for the discretization of $d^ 3/dx^ 3$ on nonuniform grids
B. García-Archilla and J. M. Sanz-Serna PDF
Math. Comp. 57 (1991), 239-257
Polytope volume computation
Jim Lawrence PDF
Math. Comp. 57 (1991), 259-271
Discrete least squares approximation by trigonometric polynomials
L. Reichel, G. S. Ammar and W. B. Gragg PDF
Math. Comp. 57 (1991), 273-289
Shape-preserving $C^ 2$ cubic polynomial interpolating splines
J.-C. Fiorot and J. Tabka PDF
Math. Comp. 57 (1991), 291-298
The structure of multivariate superspline spaces of high degree
Peter Alfeld and Maritza Sirvent PDF
Math. Comp. 57 (1991), 299-308
A class of slowly convergent series and their summation by Gaussian quadrature
Walter Gautschi PDF
Math. Comp. 57 (1991), 309-324
On certain slowly convergent series occurring in plate contact problems
Walter Gautschi PDF
Math. Comp. 57 (1991), 325-338
On the reduction of rank-one Drinfel’d modules
David R. Hayes PDF
Math. Comp. 57 (1991), 339-349
Even positive definite unimodular quadratic forms over $\textbf {Q}(\sqrt 3)$
David C. Hung PDF
Math. Comp. 57 (1991), 351-368
The $5$-modular representations of the Tits simple group in the principal block
Holger W. Gollan PDF
Math. Comp. 57 (1991), 369-386
Solving solvable quintics
D. S. Dummit PDF
Math. Comp. 57 (1991), 387-401
A classification of the cosets of the Reed-Muller code $\mathcal {R}(1,6)$
James A. Maiorana PDF
Math. Comp. 57 (1991), 403-414
Covering radius computations for binary cyclic codes
Randall Dougherty and Heeralal Janwa PDF
Math. Comp. 57 (1991), 415-434
A precise calculation of the Feigenbaum constants
Keith Briggs PDF
Math. Comp. 57 (1991), 435-439
Reviews and Descriptions of Tables and Books
Math. Comp. 57 (1991), 441-450